# SDR K2DA20160308001

- Difficulty date: March 5, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N506PH
- Make and model: Hughes 369E
- Aircraft serial: 0375E
- Aircraft time: 26,251 hours, 26,583 cycles
- Engine: Allsn 250C20
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Part serial: C519
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 4,049 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON THE DAILY INSPECTION, A COIN TAP TEST WAS PERFORMED ON THE TAIL ROTOR BLADES.  TAIL ROTOR BLADE, PN 500P3100-105, SN C519 WAS DISCOVERED TO BE DELAMINATED.  THE DELAMINATION CONSISTS OF A 1.5 INCH AREA OF THE LE ABRASION STRIP ON THE OTBD SIDE OF THE BLADE .5 INCHES FROM THE TIP.  THE BLADE HAD ACCUMULATED 275.4 FLIGHT HOURS SINCE IT WAS INSPECTED, REPAIRED & HAD THE LE ABRASION STRIP REPLACED.  THE PROBABLE CAUSE OF THE DELAMINATION IS IN PROPER MIXING OF THE ABRASION STRIP BONDING ADHESIVE, IMPROPER CURING OF THE BONDING ADHESIVE, OR IMPROPER CONTOURING OF THE LE ABRASION STRIP, BENT AT THE WRONG DEGREE.  TO PREVENT RECURRENCE OF DELAMINATION TO THE LE ABRASION STRIP, THE BONDING ADHESIVE WAS MIXED & CURED PROPERLY & THAT THE LE ABRASION STRIP WAS BENT TO THE CORRECT ANGLE.
